Funkcialaj Ekvacioj
Print ISSN : 0532-8721
A q-Analog of the Garnier System
Hidetaka Sakai
Author information
JOURNALS FREE ACCESS

Volume 48 (2005) Issue 2 Pages 273-297

Details
Download PDF (220K) Contact us
Abstract

A q-difference analog of the Garnier system is presented. It arises as the condition for preserving the connection matrix of linear q-difference equations, in close analogy with the monodromy preserving deformation of linear differential equations. The continuous limit is also studied.

Information related to the author
© 2005 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article Next article

Recently visited articles
feedback
Top